# SDR SWAA2017020811736

- Difficulty date: January 28, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 34,345 hours, 20,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EXIT LIGHT HOUSING ASSEMBLY BROKEN.  R&R LIGHT ASSEMBLY PER AMM.
